advertisement
Question
Posted by: Sonja | 2009-02-15

perimenopausal symptoms

Blood tests show that I have high estrogen levels &  high prolactin levels. Doc prescribed YASMINE &  PARLODEL. Meds make me vomit so stopped. I am 37 years old. I have 2 children aged 11 nd 5. Husband had vasectomy 4 years ago. EXPERIENCED LUMPY PERIODS FOR THE LAST 7 MONTHS WHICH PROMPTED VISIT TO GYNAE. hAVIING night sweats,mood swings,irritability,weight gain around abdomen,pre-mature ageing of skin,fatigue ...all the symptoms of peri-menopause.

Why do I have high prolactin levels? What does this mean? Why are my estrogen levels high? Can I just take Yasmine without the Parlodel?

Sonja

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The high prolactin means that you have a tumour of the milk producing gland. This MUST be treated and Parlodel is the treatment. It could account for the periods. Mood swings, irritability, weight gain, etc can all have a number of causes but the high oestrogen means that you are not perimenopausal.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement